Alert archive / Nebraska / Flash Flood Warnings in 2008
Flash Flood Warning 67, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jul 16, 2008, 12:29 AM CDT for Hamilton County, Howard County, York County, Nebraska. It was in force for 44 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2008, 12:29 AM CDT (05:29 UTC)
- Expired
- Jul 17, 2008, 8:19 PM CDT
- In force
- 44 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hamilton County, NE, Howard County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 77 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3104 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1596 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 160532
FFWGID
NEC081-185-161130-
/O.NEW.KGID.FF.W.0067.080716T0529Z-080716T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1229 AM CDT WED JUL 16 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA
HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 630 AM CDT
* AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.
ADDITIONAL HEAVY RAINFALL WILL CONTINUE FOR ANOTHER COUPLE
HOURS WHICH WILL LEAD TO THE POSSIBILITY OF FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STOCKHAM...
MCCOOL JUNCTION...MARQUETTE...LUSHTON...HENDERSON...HAMPTON...
GILTNER...BRADSHAW AND AURORA
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4104 9805 4095 9787 4070 9737 4070 9758
4070 9820
$$4 follow-up statements
000
WGUS73 KGID 160920
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
419 AM CDT WED JUL 16 2008
NEC081-185-161130-
/O.CON.KGID.FF.W.0067.000000T0000Z-080716T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON NE-YORK NE-
419 AM CDT WED JUL 16 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
SOUTHWESTERN YORK AND HAMILTON COUNTIES...
AT 418 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THAT RUNOFF PRODUCING MINOR FLOODING IS STILL POSSIBLE FROM
EARLIER THUNDERSTORMS CONTAINING HEAVY RAIN ACROSS THEE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARQUETTE...
HAMPTON...BRADSHAW AND AURORA
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4104 9805 4095 9787 4070 9737 4070 9758
4070 9820
$$
HEINLEIN000
WGUS73 KGID 161124
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
624 AM CDT WED JUL 16 2008
NEC081-185-161134-
/O.EXP.KGID.FF.W.0067.000000T0000Z-080716T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON NE-YORK NE-
624 AM CDT WED JUL 16 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 AM CDT FOR SOUTHWESTERN
YORK AND HAMILTON COUNTIES...
RUNOFF FROM THE HEAVY RAINFALL HAS ENDED...AND NO ADDITIONAL FLOODING
IS EXPECTED AT THIS TIME.
LAT...LON 4104 9805 4095 9787 4070 9737 4070 9758
4070 9820
$$
HEINLEIN000 WGUS53 KGID 172143 FFWGID NEC093-180145- /O.NEW.KGID.FF.W.0067.080717T2142Z-080718T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 442 PM CDT THU JUL 17 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN HOWARD COUNTY IN CENTRAL NEBRASKA * UNTIL 845 PM CDT * AT 426 PM CDT DOPPLER RADAR INDICATED HEAVY RAIN WAS FALLING OVER SOUTHERN HOWARD COUNTY. THIS WILL RESULT IN WATER PONDING IN LOW LYING AREAS...AND FLOODING ALONG SMALLER CREEKS AND STREAMS IN THE AREA. ANOTHER INCH OF RAINFALL IS LIKELY IN THE AREA THROUGH 6 PM. THE MAIN FLOOD RISK AREA WILL BE ALONG HIGHWAYS 11 AND 58 IN SOUTHERN HOWARD COUNTY...FROM JUST EAST OF BOELUS TO DANNEBROG. FLOODING OF SMALL CREEKS AND STREAMS...INCLUDING THE DRY CREEK AND OAK CREEK...IS LIKELY. STREET FLOODING HAS ALREADY BEEN REPORTED IN DANNEBROG. ALSO...THE MIDDLE LOUP RIVER FROM THE CENTURA SCHOOL AREA DOWN TO DANNEBROG WILL CAPTURE MUCH OF THE RAIN TOO...WITH RIVER LEVELS LIKE TO INCREASE AT LEAST 1 TO 2 FEET. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. TURN AROUND AND FIND ANOTHER ROUTE. LAT...LON 4118 9860 4126 9836 4104 9831 4104 9874 $$
000 WGUS73 KGID 180119 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 819 PM CDT THU JUL 17 2008 NEC093-180129- /O.CAN.KGID.FF.W.0067.000000T0000Z-080718T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWARD NE- 819 PM CDT THU JUL 17 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN HOWARD COUNTY... RUNOFF FROM THE HEAVY RAINFALL HAS ENDED...AND NO ADDITIONAL FLOODING IS EXPECTED AT THIS TIME. LAT...LON 4118 9860 4126 9836 4104 9831 4104 9874 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 12:27 AM CDT, 2 minutes earlier.
Area forecast discussion, Jul 16, 12:27 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1227 AM CDT WED JUL 16 2008 .AVIATION...THUNDERSTORMS NEAR THE TERMINAL LOCATION WILL CONTINUE FOR THE NEXT FEW HOURS. WILL BRING CONDTIONS INTO THE IFR CATEGORY DURING THE THUNDERSTORMS...AND THEN IMPROVE THINGS ONCE THE STORMS EXIT. AFTER THE STORMS...VFR CONDTIONS ARE EXPECTED FOR THE REMAINDER OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 209 PM CDT TUE JUL 15 2008/ SHORT TERM...THROUGH 12Z THURSDAY. WARM AND MORE HUMID DAY TODAY WITH NICE SOUTHERLY BREEZE. AT THIS TIME...THERE ARE THREE AREAS OF FOCUS FOR AT LEAST SOME CONVECTION THIS EVENING. ONE AREA IS IN THE NORTHEAST CWFA...AND IN TANDEM WITH ALREADY ONGOING AND ISOLATED PRECIPITATION WEST OF NORFOLK. THAT IS AN AREA OF BETTER CONVERGENCE....BUT THAT CONVERGENCE REALLY DOESN/T STAY ORGANIZED IN THE GID CWFA. IN THE SOUTHEAST CWFA...REMNANT CLOUDS FROM LAST NIGHT/S WEATHER MAY BE ENOUGH TO PRODUCE A STORM OR TWO...AS THE CAP IS WEAKER IN THAT AREA. FINALLY...TO THE WEST...SOMETHING SIMILAR TO YESTERDAY IS POSSIBLE. INCREASED CONVERGENCE OVER NORTHEAST COLORADO...WITH GOOD MOISTURE FEED INTO SOUTHWEST COULD BE TRIGGER FOR HIGH PLAINS CONVECTION...WHICH MAY EVENTUALLY MOVE EAST INTO THE AREA BY MID EVENING. ALL OF THIS SPELLS AN EVENING ROUND OF CONVECTION...BASICALLY ISOLATED IN COVERAGE...AND HARD TO PINPOINT JUST WHERE. ONE THING THAT IS LESS FAVORABLE...IS THE LACK OF THE STRONGER WAVE/KICKER LIKE LAST NIGHT. FLOW IS SHADE MORE ZONAL...AND TOUGH TO PICK THE WAVE OUT. INVERTED V SOUNDINGS ARE FAVORABLE FOR WIND GUST POTENTIAL FROM ANY THUNDERSTORMS WHICH FORM. SLIGHT INCREASE INCREASE IN LOW LEVEL MOISTURE MAY NOT BE AS FAVORABLE FOR MORE HEAT BURSTS...BUT THE POSSIBILITY FOR A COUPLE OF HEAT BURST GENERATE WIND EVENTS AS STORMS COLLAPSE STILL LOOKS TO BE THERE. ON WEDNESDAY...LOOKS LIKE NEAR DAWN CONVECTION WILL BE MUCH LESS THAN THAT OF TODAY...WITH MORE SUNSHINE FROM THE GET GO. LOCALLY BREEZY AFTERNOON ON TAP TOO. STRONG CAP THROUGH THE DAY SHOULD YIELD SUNNY SKIES. AM NOT INCLINED TO THINK MUCH OF THE NORTHERN/HIGH PLAINS CONVECTION WEDNESDAY NIGHT WILL INTRUDE ON THE CWFA THANKS 13 TO 15 DEGREE H7 TEMPERATURES IN PLACE. LONG TERM...THURSDAY THROUGH TUESDAY. FOCUS IS ON THUNDERSTORM CHANCES...PARTICULARLY FROM THURSDAY AFTERNOON INTO FRIDAY AS CONVECTION IS LOOKING MORE AND MORE PROMISING IN THIS TIME FRAME. UPPER PATTERN FEATURES THE MAIN WESTERLIES ACROSS THE NORTHERN PLAINS...AND AN UPPER RIDGE AXIS ACROSS THE SOUTHERN PLAINS. ENERGY TRANSLATES THRU THE MEAN FLOW TO NORTH CAUSING A COLD FRONTAL BOUNDARY TO PUSH SOUTH FROM THE DAKOTAS AND WYOMING INTO NORTHERN AND WESTERN NEBRASKA THURSDAY MORNING...REACHING CENTRAL NEBRASKA THURSDAY AFTERNOON. MOISTURE POOLS AHEAD OF THE FRONT WITH SFC DPS PROGGED UPWARDS OF 70 DEGREES BY MID TO LATE AFTERNOON. WITH THE INCREASE IN MOISTURE AND HEATING...THE ATMOSPHERE DESTABILIZES WITH HIGH CAPES PROGGED. FORECAST SOUNDINGS ALONG THE FRONT INDICATE THE INVERTED V TYPE WHICH IS INDICATIVE OF DAMAGING WIND POTENTIAL. PRECIPITABLE WATER VALUES AVERAGE AN INCH AND A HALF TO AT LEAST TWO INCHES...IF NOT MORE...AND HEAVY RAINFALL WITH SIGNIFICANT PRECIPITATION AMOUNTS ARE POSSIBLE WHICH MAY LEAD TO AREAS OF FLASH FLOODING. THE INDIVIDUAL STORM MOTION IS TO THE NORTHEAST AT ROUGHLY 10 TO 20 KTS...WHILE THE ENTIRE AREA OF CONVECTION GRADUALLY SHIFTS SOUTHEAST WITH THE PROGRESSION OF THE FRONT. POTENTIAL FOR BACKBUILDING AND TRAINING OF STORMS ALSO EXIST AND THIS COMBINED WITH THE HEAVY RAINFALL POTENTIAL WILL ALSO BE CONDUCIVE CONDITIONS FOR HYDROLOGIC PROBLEMS. IF THIS HOLDS TRUE...MAY NEED TO HAVE A FLASH FLOOD HEADLINE THURSDAY EVENING INTO FRIDAY...AND WILL CONTINUE TO MENTION THE POTENTIAL FOR HEAVY RAINFALL AND FLOODING IN THE HAZARDOUS WEATHER OUTLOOK. IN SUMMARY...THE SEVERE WX HAZARDS CONSIST OF THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN/FLOODING PROBLEMS. NOW THE FRONTAL TIMING VARIES AMONG THE MODELS WITH THE NAM THE QUICKEST IN BRINGING IN THE BOUNDARY AND THE GFS THE SLOWER ONE. THE NAM IS IN DECENT AGREEMENT WITH THE ECMWF AND HAS PERFORMED BETTER OVERALL AND THEREFORE TRENDED TOWARD THIS SCENARIO. HAVE INCREASED POPS QUITE A BIT FOR THURSDAY NIGHT INTO THE LIKELY CATEGORY AND BELIEVE ITS TIME TO THROW IN THE SEVERE WORDING POTENTIAL INTO THE ZONES/GRIDS. FRIDAY WX WILL STILL BE DEPENDENT UPON CONVECTION THURSDAY/THURSDAY NIGHT AND EXPECT SOME LINGERING/REDEVELOPING PCPN INTO THE DAY. HAVE MAINTAINED THE HPC POPS INTO FRIDAY NIGHT BUT TIME WILL TELL HOW THIS END OF THE WEEK CONVECTION UNFOLDS. HAVE ALSO KEPT SOME PCPN CHANCES INTO SATURDAY AS STORMS MAY WORK THEIR WAY EAST/SOUTH FROM THE NORTHERN AND HIGH PLAINS AREA. BEYOND THAT...TIMING OF SYSTEMS AND BOUNDARIES BECOME MORE DIFFUSE AND RATHER THAN BLANKET 20 POPS FOR THE DURATION OF THE SUN TO TUES PERIODS...HAVE WENT WITH SOME SILENT 14 POPS FOR NOW. THIS PERIOD DOES NOT COMPLETELY DRY...BUT REMAINS UNCERTAIN AS TO HOW WET IT WILL BE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 15, 4:35 PM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 435 PM CDT TUE JUL 15 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 161200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 435 PM CDT TUE JUL 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING AND INTO TONIGHT...ESPECIALLY ALONG AND NORTH OF INTERSTATE 80 IN NEBRASKA. THE MAIN HAZARDS FROM THE STORMS WILL BE DAMAGING WINDS OF 60 MPH...QUARTER SIZE HAIL AND LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES WHICH MAY CAUSE FLOODING PROBLEMS. SOUTH OF INTERSTATE 80 AND IN NORTH CENTRAL KANSAS...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL RETURN IN EARNEST TO THE FORECAST AREA THURSDAY AND FRIDAY AS A COLD FRONT SLIDES SOUTHEAST INTO THE REGION. THIS FRONT WILL LIKELY TRIGGER SEVERE THUNDERSTORMS BY THURSDAY EVENING...AFTER WHICH THE STORMS WILL ORGANIZE AND MOVE SOUTHEAST THROUGH THE NIGHT THURSDAY. LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED BY THURSDAY EVENING...AND THEN THROUGH THE NIGHT. WIDESPREAD RAINFALL IS LIKELY AS WELL...WITH MANY LOCATIONS LIKELY RECEIVING 1 TO 2 INCHES OF RAIN. AS MUCH AS 3 INCHES OF RAIN IS POSSIBLE...WHICH MAY CAUSE FLASH FLOODING PROBLEMS. THE RISK FOR THUNDERSTORMS WILL CONTINUE FRIDAY AS THE FRONT SAGS ITS WAY THROUGH THE REGION. THERE MAY SOME STRONG TO SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. THERE IS ALSO A CHANCE FOR THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ALONG AND NORTH OF INTERSTATE 80...PRIMARILY FOR REPORTS OF HIGH WIND. SPOTTER ORGANIZATIONS SHOULD BE ALERT TO THE POTENTIAL FOR SEVERE WEATHER THURSDAY....BY CONTINUING TO MONITOR THE WEATHER CLOSELY THE NEXT COUPLE OF DAYS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jul 15, 8:32 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
832 PM CDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST POLK 41.08N 97.78W
07/15/2008 E60 MPH POLK NE TRAINED SPOTTER
ESTIMATED THUNDERSTORM WIND GUSTS OF 50 TO 60 MPH
&&
KINGLocal storm report, Jul 15, 9:20 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
920 PM CDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 4 ESE BRADSHAW 40.86N 97.68W
07/15/2008 E0.75 INCH YORK NE LAW ENFORCEMENT
&&
KINGLocal storm report, Jul 15, 9:58 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
958 PM CDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 4 W SPALDING 41.69N 98.44W
07/15/2008 E60.00 MPH GREELEY NE PUBLIC
ESTIMATED THUNDERSTORM WIND GUSTS OF 50 TO 60 MPH
0728 PM TSTM WND GST BELGRADE 41.47N 98.07W
07/15/2008 E50.00 MPH NANCE NE FIRE DEPT/RESCUE
ESTIMATED THUNDERSTORM WIND GUSTS OF 40 TO 50 MPH
0742 PM TSTM WND GST GENOA 41.45N 97.73W
07/15/2008 E65.00 MPH NANCE NE LAW ENFORCEMENT
0805 PM TSTM WND GST CENTRAL CITY 41.11N 98.00W
07/15/2008 E50.00 MPH MERRICK NE LAW ENFORCEMENT
0807 PM HAIL CLARKS 41.22N 97.84W
07/15/2008 E0.88 INCH MERRICK NE TRAINED SPOTTER
0820 PM TSTM WND GST POLK 41.08N 97.78W
07/15/2008 E60.00 MPH POLK NE TRAINED SPOTTER
ESTIMATED THUNDERSTORM WIND GUSTS OF 50 TO 60 MPH
0920 PM HAIL 4 ESE BRADSHAW 40.86N 97.68W
07/15/2008 E0.75 INCH YORK NE LAW ENFORCEMENT
&&
KINGSpecial weather statement, Jul 15, 10:27 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1027 PM CDT TUE JUL 15 2008 NEZ049-064-160400- POLK-YORK- 1027 PM CDT TUE JUL 15 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHEASTERN POLK COUNTY IN EAST CENTRAL NEBRASKA NORTHEASTERN YORK COUNTY IN EAST CENTRAL NEBRASKA AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OSCEOLA...OR 19 MILES NORTH OF YORK...AND MOVING EAST AT 9 MPH. * THE THUNDERSTORM WILL BE NEAR... SHELBY BY 1045 PM CDT THAYER BY 1050 PM CDT GRESHAM BY 1100 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 15, 10:49 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1049 PM CDT TUE JUL 15 2008 NEZ048-049-063-160415- HAMILTON-MERRICK-POLK- 1049 PM CDT TUE JUL 15 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... CENTRAL MERRICK COUNTY IN CENTRAL NEBRASKA WESTERN POLK COUNTY IN EAST CENTRAL NEBRASKA NORTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CLARKS...OR 22 MILES NORTH OF YORK...AND MOVING SOUTHEAST AT 34 MPH. * THE THUNDERSTORM WILL BE NEAR... POLK BY 1055 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 15, 10:59 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1059 PM CDT TUE JUL 15 2008 NEZ039-160430- VALLEY- 1059 PM CDT TUE JUL 15 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHERN VALLEY COUNTY IN CENTRAL NEBRASKA THIS INCLUDES THE CITY OF ORD. AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF BURWELL...OR 12 MILES NORTHWEST OF ORD...AND MOVING EAST AT 18 MPH. * THE THUNDERSTORM WILL BE NEAR... FORT HARTSUFF STATE PARK BY 1115 PM CDT ELYRIA BY 1120 PM CDT ORD BY 1130 PM CDT SMALL HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. HEINLEIN
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:10 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hamilton, Howard, Merrick, Nance | 47 hr |
| Jul 15, 7:52 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Hamilton, Kearney, Merrick and 2 more | 46 hr |
| Jul 15, 8:43 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, Polk, Sherman, Valley and 1 more | 9 days |
| Jul 15, 10:09 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Merrick, Nance, Nuckolls, Valley | 9 days |
| Jul 15, 10:34 PM CDT | Areal Flood Advisory | GID | Hamilton, Howard, Merrick, Nance, Polk | 46 hr |
| Jul 15, 10:51 PM CDT | Areal Flood Advisory | GID | Buffalo, Dawson, Greeley, Phelps | 48 hr |
| Jul 15, 11:13 PM CDT | Flash Flood Warning | GID | Hamilton, Merrick, Polk, Sherman, Valley, York | 44 hr |
| Jul 15, 11:44 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 11 days |
| Jul 16, 12:20 AM CDT | Areal Flood Advisory | GID | Dawson, Thayer | 47 hr |
| Jul 16, 12:44 AM CDT | Areal Flood Advisory | GID | Buffalo, Dawson, Hall, Hamilton, Kearney, Merrick | 47 hr |
| Jul 16, 12:59 AM CDT | Areal Flood Advisory | GID | Clay, Fillmore | 50 hr |
| Jul 16, 1:14 AM CDT | Areal Flood Advisory | GID | Adams, Clay, Gosper, Hamilton, Kearney, Phelps | 22 days |
| Jul 16, 2:43 AM CDT | Areal Flood Advisory | GID | Nuckolls, Thayer | 22 days |
| Jul 16, 3:05 PM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 37 hr |
Nearby
Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.